Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 6759294, 8 pages
http://dx.doi.org/10.1155/2016/6759294
Research Article

Existence Results for Fuzzy Partial Differential Inclusions

1Department of Mathematics and Statistics, International Islamic University, H-10, Islamabad 44000, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 10 April 2016; Revised 15 June 2016; Accepted 23 June 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Nayyar Mehmood and Akbar Azam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the existence of solution of a certain type of fuzzy partial differential inclusions with local conditions of integral types.